Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 236, NWS Springfield, MO

July 25, 2015Miller County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 25, 2015, 4:41 AM CDT for Miller County, Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2015, 4:41 AM CDT (09:41 UTC)
Expired
Jul 25, 2015, 5:30 AM CDT
In force
49 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Miller County, MO

The radar

The Springfield radar (KSGF), 148 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2744 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1466 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

801 
WUUS53 KSGF 250941
SVRSGF
MOC131-251030-
/O.NEW.KSGF.SV.W.0236.150725T0941Z-150725T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 AM CDT SAT JUL 25 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 530 AM CDT

* AT 440 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
  NORTHWEST OF IBERIA...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BAGNELL...BRUMLEY...ETTERVILLE...IBERIA...MARYS HOME...SAINT
  ELIZABETH...TUSCUMBIA AND ULMAN.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3839 9240 3834 9240 3834 9228 3833 9226
      3832 9218 3816 9220 3816 9218 3802 9219
      3803 9251 3829 9263 3842 9245
TIME...MOT...LOC 0941Z 329DEG 23KT 3828 9242

HAIL...<.75IN
WIND...60MPH

$$
2 follow-up statements
373 
WWUS53 KSGF 250959
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
459 AM CDT SAT JUL 25 2015

MOC131-251030-
/O.CON.KSGF.SV.W.0236.000000T0000Z-150725T1030Z/
MILLER MO-
459 AM CDT SAT JUL 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MILLER COUNTY
UNTIL 530 AM CDT...

AT 457 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTH OF
IBERIA...AND MOVING SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ETTERVILLE...IBERIA...MARYS HOME...SAINT ELIZABETH...TUSCUMBIA AND
ULMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 3839 9240 3835 9240 3834 9239 3834 9228
      3832 9219 3816 9220 3816 9218 3802 9219
      3804 9247 3833 9257 3842 9245
TIME...MOT...LOC 0959Z 316DEG 9KT 3828 9239

HAIL...<.75IN
WIND...60MPH

$$

DSA
924 
WWUS53 KSGF 251021
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 AM CDT SAT JUL 25 2015

MOC131-251031-
/O.EXP.KSGF.SV.W.0236.000000T0000Z-150725T1030Z/
MILLER MO-
521 AM CDT SAT JUL 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR MILLER COUNTY WILL EXPIRE AT
530 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN AND FLASH FLOODING IS STILL POSSIBLE WITH  
THUNDERSTORMS IN THE AREA.

LAT...LON 3839 9240 3835 9240 3834 9239 3834 9228
      3832 9219 3816 9220 3816 9218 3802 9219
      3804 9247 3833 9257 3842 9245
TIME...MOT...LOC 1021Z 316DEG 9KT 3824 9234

$$

DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:58 AM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 25, 2:58 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 AM CDT Sat Jul 25 2015

.SHORT TERM...(Today and Tonight)

Summertime high pressure over the nation's mid section has
temperatures sizzling across the Ozarks. Yesterday's heat indices
reached 118 degrees in Parsons...114 in Pittsburg Kansas. Other
areas ranged from 102 to 112.

Similar conditions are expected for today, therefore the Heat
Advisory has been upgraded to an Excessive Heat Warning for areas
along and west of the Interstate 49 corridor.

A few clusters of thunderstorms had developed along the northern
periphery of the summertime high early this morning. It's quite
possible that some of this rain could impact central and south
central Missouri this morning. Otherwise most locations should
remain dry.

Another warm and muggy night is expected tonight as temperatures
struggle to cool out of the middle and upper 70s. Parts of central
Missouri will have a risk for thunderstorms into early Sunday
morning. Therefore we have confined the better POPS up along the
Osage River Basin from St. Clair County over to Lake of the
Ozarks.

.LONG TERM...(Sunday through Friday)

The summertime high continues to deepen over the Ozarks, which
will have a suppression effect on rain chances. We should
experience mostly sunny skies and very hot temperatures both
Sunday and Monday. I would certainly anticipate heat headlines to
continue into early next week with the high center attempting to
shift directly over southern Missouri.

By Wednesday, the upper ridge begins to flatten some as a cold
front is forced into the corn belt. This feature should become a
focus for showers and thunderstorms as it approaches central and
southern Missouri Wednesday night into Thursday.

This front, along with the rain and cloud cover it brings with it,
should offer some relief from the heat. Look for temperatures to
only warm into the 80s by Thursday and Friday.

The GFS suggests that the summer high becomes more centered over
the Great Basin heading into next weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)

Pilots flying in and out of the southwest Missouri airports can
expect VFR conditions over the next 24 hours.

The summertime ridge will expand into the area, mitigating
convection from developing.

Look for light southerly winds to persist through tonight and
tomorrow. Conditions will be hot and humid.

Safe Travels.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY from Noon today to 9 PM CDT this evening FOR
     MOZ055>058-067>071-078>083-089>092-094>098-101>106.

     EXCESSIVE HEAT WARNING from Noon today to 9 PM CDT this evening
     FOR MOZ066-077-088-093.

KS...EXCESSIVE HEAT WARNING from Noon today to 9 PM CDT this evening
     FOR KSZ073-097-101.

&&

SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...Cramer
Hazardous weather outlook, Jul 25, 4:22 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 AM CDT SAT JUL 25 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-260930-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
422 AM CDT SAT JUL 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  SIGNIFICANT EXCESSIVE HEAT RISK.

DISCUSSION...

  EXCESSIVE HEAT WILL IMPACT EXTREME SOUTHEAST KANSAS AND THE
  MISSOURI OZARKS TODAY. HEAT INDICES WILL RANGE FROM 102 TO 112
  THIS AFTERNOON AND EARLY EVENING.

  STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
  AND TONIGHT. LOCATIONS ALONG AND EAST OF A LINE FROM OSCEOLA TO
  DORA WILL EXPERIENCE THE BETTER CHANCES FOR DAMAGING WIND GUSTS
  WITH SOME OF THE MORE INTENSE STORMS. LOCALIZED FLASH FLOODING
  CAN NOT BE RULED OUT IF STORMS CAN TRAIN OVER A PARTICULAR
  LOCATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  HEAT INDICES WILL RANGE FROM 100 TO 109 DEGREES SUNDAY THROUGH
  AT LEAST TUESDAY OF NEXT WEEK.

  SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT SUNDAY AND SUNDAY
  NIGHT.  ADDITIONAL THUNDERSTORMS ARE POSSIBLE BY WEDNESDAY NIGHT
  AND THURSDAY AS A FRONTAL SYSTEM APPROACHES FROM THE NORTH.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Jul 24, 10:48 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     STOVER                  38.44N 92.99W
07/24/2015                   MORGAN             MO   911 CALL CENTER

            12 INCH DIAMER TREES DOWN ALONG WITH POWERLINES IN THE
            STOVER AND SOUTHWEST VERSAILLES AREAS.

0730 PM     TSTM WND DMG     2 W LEBANON             37.68N 92.70W
07/24/2015                   LACLEDE            MO   EMERGENCY MNGR

            TREES AND POWERLINES DOWN

0740 PM     TSTM WND DMG     VANZANT                 36.97N 92.30W
07/24/2015                   DOUGLAS            MO   AMATEUR RADIO

            THREE TREES DOWN ON HIGHWAY 95.

0754 PM     TSTM WND DMG     1 SSE PITTSBURG         37.82N 93.29W
07/24/2015                   HICKORY            MO   AMATEUR RADIO

            NUMEROUS 8-10 INCH LIMBS DOWN AT HIGHWAY 64 AND HIGHWAY
            RA

0804 PM     TSTM WND DMG     POLK                    37.73N 93.30W
07/24/2015                   POLK               MO   EMERGENCY MNGR

            4 TO 8 INCH DIAMETER TREES BLOWN DOWN IN POLK AREA.

0810 PM     TSTM WND DMG     5 SSE GAINESVILLE       36.54N 92.40W
07/24/2015                   OZARK              MO   911 CALL CENTER

            SEVERAL TREE LIMBS DOWN

0810 PM     TSTM WND DMG     5 E PLEASANT HOPE       37.45N 93.19W
07/24/2015                   POLK               MO   FIRE DEPT/RESCUE

            LIMBS DOWN OUT OF TREES. 60MPH ESTIMATED WIND GUSTS

0827 PM     TSTM WND GST     1 N STRAFFORD           37.28N 93.12W
07/24/2015  E60.00 MPH       GREENE             MO   FIRE DEPT/RESCUE

            SUSTAINED 40-45 MPH WITH GUSTS TO 60 MPH REPORTED AT FARM
            ROAD 84 AND HWY 125.

0839 PM     TSTM WND DMG     SPRINGFIELD             37.20N 93.29W
07/24/2015                   GREENE             MO   BROADCAST MEDIA

            TREE DOWN AT KRBK IN EAST SPRINGFIELD. LIMBS FALLEN ON
            POWER LINES

0840 PM     TSTM WND DMG     ROGERSVILLE             37.12N 93.06W
07/24/2015                   WEBSTER            MO   EMERGENCY MNGR

            TREE ON HOUSE AT KINSBURY AND CHERRY IN ROGERSVILLE.

0840 PM     TSTM WND GST     SPRINGFIELD             37.20N 93.29W
07/24/2015  M47.00 MPH       GREENE             MO   ASOS

            MEASURED 47 MPH WIND GUST AT 840 PM. SPRINGFIELD AIRPORT.

0840 PM     TSTM WND GST     ROGERSVILLE             37.12N 93.06W
07/24/2015  E70.00 MPH       WEBSTER            MO   PUBLIC

            ESTIMATED WIND GUST OF 70 MPH. LOST A PATIO CANOPY.

0840 PM     TSTM WND DMG     7 E SPRINGFIELD         37.20N 93.16W
07/24/2015                   GREENE             MO   EMERGENCY MNGR

            LARGE TREE ON ROADWAY AT 6600 BLOCK AND E FR 138.

0847 PM     TSTM WND GST     NIXA                    37.04N 93.29W
07/24/2015  E60.00 MPH       CHRISTIAN          MO   PUBLIC

            ESTIMATED WIND GUSTS OF 60 MPH. MINOR TREE DAMAGE. TIME
            CORRECTED BASED ON RADAR DATA.

0847 PM     TSTM WND DMG     N DOGWOOD               37.04N 92.83W
07/24/2015                   DOUGLAS            MO   AMATEUR RADIO

            ON COUNTY LINE WE HAVE DAMAGE TO OUR REPEATER SITE
            ANTENNA IS BENT OVER. LARGE LIMBS DOWN ON HWY 14. TIME
            ESTIMATED BASED ON RADAR. CORRECT TIME BASED ON RADAR
            ESTIMATE.

0850 PM     TSTM WND DMG     6 S STRAFFORD           37.19N 93.12W
07/24/2015                   GREENE             MO   FIRE DEPT/RESCUE

            10 INCH TREE REPORTED DOWN ACROSS HWY 125.

0855 PM     TSTM WND DMG     2 NNE TECUMSEH          36.61N 92.27W
07/24/2015                   OZARK              MO   911 CALL CENTER

            LARGE TREE LIMB FELL DOWN ON A VEHICLE

0855 PM     TSTM WND DMG     NE MANSFIELD            37.11N 92.58W
07/24/2015                   WRIGHT             MO   AMATEUR RADIO

            TWO TREES DOWN IN MANSFIELD. ONE FELL ON PORCH LOCATED
            CLOSE TO HIGHWAY 60 AND BUSINESS 5 BY SIGNAL STATION.

0856 PM     TSTM WND GST     SPARTA                  37.00N 93.08W
07/24/2015  E70.00 MPH       CHRISTIAN          MO   AMATEUR RADIO

            60 TO 70 MPH ESTIMATED WIND GUSTS. FURNITURE BLEW OFF
            DECK WITH SOME TREE AND PROPERTY DAMAGE.

0856 PM     TSTM WND DMG     1 N MANSFIELD           37.12N 92.58W
07/24/2015                   WRIGHT             MO   LAW ENFORCEMENT

            TREE DOWN ON HWY 5 ONE MILE NORTH OF MANSFIELD. PARTLY
            BLOCKING THE HIGHWAY.

0856 PM     TSTM WND DMG     SPARTA                  37.00N 93.08W
07/24/2015                   CHRISTIAN          MO   AMATEUR RADIO

            BLEW FURNITURE OFF OF DECK. SOME TREE AND PROPERTY
            DAMAGE. WIND GUSTS ESTIMATED 60 TO 70 MPH.

0912 PM     TSTM WND DMG     CRANE                   36.91N 93.57W
07/24/2015                   STONE              MO   EMERGENCY MNGR

            POWERLINE DOWN AT APRICOT LANE IN CRANE AS WELL AS A
            LARGE TREE DOWN ACROSS MEDICAL SPRINGS.

0917 PM     TSTM WND GST     2 N FORSYTH             36.71N 93.12W
07/24/2015  E60.00 MPH       TANEY              MO   TRAINED SPOTTER

            WINDS ESTIMATED AT 50 TO 60 MPH AND STILL INCREASING AT
            THE TIME OF THE REPORT.

0920 PM     TSTM WND DMG     S BRANSON WEST          36.70N 93.37W
07/24/2015                   STONE              MO   EMERGENCY MNGR

            TREE DOWN BLOCKING BOTH LANES AT 4600 BLOCK OF STATE HWY
            DD.

0922 PM     TSTM WND DMG     2 SW PONCE DE LEON      36.85N 93.38W
07/24/2015                   STONE              MO   EMERGENCY MNGR

            TREE DOWN ON ABESVILLE CIRCLE

0926 PM     TSTM WND DMG     5 S CRANE               36.83N 93.57W
07/24/2015                   STONE              MO   PUBLIC

            SEVERAL 2-3 INCH LIMBS DOWN

0930 PM     TSTM WND DMG     KIMBERLING CITY         36.63N 93.42W
07/24/2015                   STONE              MO   PUBLIC

            GOOD SIZE PIECES OF TREES KNOCKED DOWN.

0940 PM     TSTM WND DMG     BRANSON                 36.64N 93.22W
07/24/2015                   TANEY              MO   FIRE DEPT/RESCUE

            POWER LINE BLOWN DOWN IN DOWNTOWN BRANSON

0950 PM     NON-TSTM WND DMG 5 S SHELL KNOB          36.56N 93.63W
07/24/2015                   BARRY              MO   LAW ENFORCEMENT

            LARGE TREE DOWN OVER A HIGHWAY SOUTH OF SHELL KNOB. THIS
            DAMAGE IS ASSOCIATED WITH OUTFLOW THAT WAS WELL REMOVED
            FROM ANY THUNDERSTORMS AND WITHIN A HIGH WIND WARNING.

&&

TOLSEN
Local storm report, Jul 24, 11:31 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1131 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     5 W MARSHFIELD          37.34N 93.00W
07/24/2015                   WEBSTER            MO   NWS EMPLOYEE

            SEVERE THUNDERSTORM WIND GUSTS DOWNED A LARGE LIMB AT A
            HOME 5 MILES WEST OF MARSHFIELD.

&&

DCRAMER
Local storm report, Jul 25, 1:19 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
119 AM CDT SAT JUL 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     FLASH FLOOD      8 SSE MOUNTAIN GROVE    37.04N 92.19W
07/25/2015                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROAD CLOSED DUE TO FLOODING.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:07 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede53 min
Jul 24, 7:26 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede6 hr
Jul 24, 7:40 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk, Webster, Wright50 min
Jul 24, 7:52 PM CDTFlash Flood WarningSGFDouglas, Howell, Texas, Wright6 hr
Jul 24, 7:59 PM CDTSevere Thunderstorm WarningSGFGreene, Webster, Wright61 min
Jul 24, 8:27 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark63 min
Jul 24, 8:29 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster31 min
Jul 24, 8:39 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark66 min
Jul 24, 8:42 PM CDTSevere Thunderstorm WarningSGFChristian52 min
Jul 24, 8:53 PM CDTSevere Thunderstorm WarningSGFTaney67 min
Jul 24, 9:20 PM CDTSevere Thunderstorm WarningSGFStone45 min
Jul 24, 9:44 PM CDTHigh Wind WarningSGFBarry42 min
Jul 25, 2:03 AM CDTExcessive Heat WarningSGFBarton, Jasper, Newton, Vernon19 hr
Jul 25, 4:54 AM CDTFlash Flood WarningSGFMiller4 hr
Jul 25, 3:08 PM CDTExcessive Heat WarningSGFBarton, Jasper, Newton, Vernon30 hr
Jul 25, 3:08 PM CDTHeat AdvisorySGFBarry, Benton, Camden, Cedar, Christian, Dade and 24 more30 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.